# SDR IPXA2024032260994

- Difficulty date: March 2, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 35,196 hours, 21,581 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin Panel
- Part number: 311N504652
- Condition: Corroded
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* *MAJOR REPAIR* FAULT: EVIDENCE OF CORRISON ON INSIDE SURFACE OF #2 PYLON FWD OF PANEL 443CR. DOT 142-17. ACCOMPLISH EO-89829-REQ1 AND EA 757-5450-27-A3546.  AUDIT COMPLETE.
